Generalized Optimum Interpolatory Estimation of Multi-Dimensional Orthogonal Expansions with Stochastic Coefficients

Takuro KIDA  Somsak SA-NGUANKOTCHAKORN  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E75-A   No.12   pp.1793-1804
Publication Date: 1992/12/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Information Theory and Coding Theory
Keyword: 
interpolation approximation,  orthogonal expansion,  stochastic signals,  optimum approximation,  

Full Text: PDF(720.8KB)>>
Buy this Article




Summary: 
Extended interpolatory approximations are discussed for some classes of n-dimensional stochastic signals expressed as the orthogonal expansions with respect to a given set of orthonormal functions. We assume that the norm of the weighted mutual correlation function of the signal is smaller than a given positive number. The presented approximation has the minimum measure of approximation error among all the linear and nonlinear statistical approximations using the similar measure of error and the same generalized moments of these signals.